# SDR DALA1019180664

- Difficulty date: March 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD GIRT BAR PUSH ROD CORRODED.  R & R L-1 DOOR FWD GIRT BAR PUSH ROD AT SAA SAT ON NON ROUTINE CARD 159767.
